Change search
ReferencesLink to record
Permanent link

Direct link
Some new hardy-type inequalities in q-analysis
Eurasian National University.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science. The Artic University of Norway.
Eurasian National University.
Eurasian National University.
Number of Authors: 4
2016 (English)In: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 10, no 3, 761-781 p.Article in journal (Refereed) Published
Abstract [en]

We derive necessary and sufficient conditions (of Muckenhoupt-Bradley type) for the validity of q-analogs of (r, p)-weighted Hardy-type inequalities for all possible positive values of the parameters r and p. We also point out some possibilities to further develop the theory of Hardy-type inequalities in this new direction

Place, publisher, year, edition, pages
2016. Vol. 10, no 3, 761-781 p.
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:ltu:diva-60559DOI: 10.7153/jmi-10-62ISI: 000386922000014ScopusID: 2-s2.0-84994157892OAI: diva2:1048020

Validerad; 2016; Nivå 2; 2016-11-20 (andbra)

Available from: 2016-11-20 Created: 2016-11-20 Last updated: 2017-01-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Inequalities
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 43 hits
ReferencesLink to record
Permanent link

Direct link